# SDR SWAA2018011118994

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 47,203 hours, 23,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL LOWER STIFFENER CRACKED AT STA 663, RBL 26 OUTBOARD OF TURBINE EXHAUST DUCT.  R&R STIFFENER PER SRM.
